XuZik-MC-99

@article{XuZik-MC-99,
title = {A monotone finite element scheme for convection-diffusion equations},
author = {Jinchao Xu and Ludmil Zikatanov},
journal = {Mathematics of Computation},
volume = {68},
number = {228},
pages = {1429--1446},
month = {Oct},
year = {1999},
url = {http://www.ams.org/jourcgi/jour-pbprocess?fn=110&arg1=S0025-5718-99-01148-5&u=/mcom/1999-68-228/}}

Fano Experimental Web Server, D. Eppstein, School of Information & Computer Science, UC Irvine
Made on a Mac Valid XHTML 1.0!